# SDR DALA2025052704086

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0981775) R-1 PASSENGER DOOR RELEASE BUTTON INTERMITTENT. REMOVED R-1 PASSENGER DOOR RELEASE BUTTON IAW B737 AMM 52-41-21. CLEANED EXCESS SEALANT AND DEBRIS FROM R-1 PASSENGER DOOR RELEASE BUTTON IAW DELTA PROCESS STANDARD 900-1 NO.07. REINSTALLED AND PERFORMED SATISFACTORY OPERATIONAL CHECK ON R-1 PASSENGER DOOR RELEASE BUTTON IAW B737 AMM 52-41-21.
